# SDR V0XR2012122700001

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 38,888 hours, 40,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320460111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE OF SKIN, AROUND AIRSTAIR DOOR DRAIN BRACKET AND INBD INTERCOSTAL AT AFT SIDE OF DOOR HINGE, X=250, Y=49L, BETWEEN STRINGER 24 AND 25L. R & R INTERCOSTAL BETWEEN STRINGER 24 AND 25L AT X=250, Y=49L IAW SRM 51-10-00, 51-40-07, 51-40-10, 51-40-11, 51-42-05 AND RD 8-53-3450.
